Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does lamictal cause weight gain? papillon2

Posted by SLS on March 27, 2012, at 6:19:21

In reply to Re: Does lamictal cause weight gain? LostBoyinNCReturns, posted by papillon2 on March 27, 2012, at 3:43:39

> Lamictal is considered to be weight-neutral. That is, it does not usually cause weight gain or weight loss. Any weight loss would probably be due to a general trending towards one's baseline weight having discontinued a medication which resulted in weight gain.
>
> For example, I've lost the excess weight I gained on Zyprexa and Remeron and am back to my usual weight range, but that's not because I take Lamictal, but rather because I no longer take Zyprexa or Remeron.
>
> Your mileage my vary, but I would not be concerned about gaining weight on Lamictal. I would be more concerned about titrating your dose very slowly so as not to develop the dreaded rash.

For those few people, like me, who do see weight-gain on Lamictal, it is minor in degree. I gained ten pounds over the course of a six to eight week period. Most people never noticed. This effect plateaued early, whereupon my weight remained static. I lost the weight when I discontinued the Lamictal. At worst, you might gain a few pounds that are certainly able to be controlled through some minor changes in eating habits.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1014114
URL: http://www.dr-bob.org/babble/20120316/msgs/1014154.html